Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171291001138

Notes on sufficient conditions for a graph to be Hamiltonian

1School of Computer Science, Florida International University, Miami 33199, Florida, USA
2Mathematics Department, Ransom-Everglades School, Coconut Grove 33133, Florida, USA
3Mathematics Department, Florida International University, Miami 33199, Florida, USA

Received 1 October 1990; Revised 8 December 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Joseph Paul, Carmen Baytan Shershin, and Anthony Connors Shershin, “Notes on sufficient conditions for a graph to be Hamiltonian,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 825-827, 1991. doi:10.1155/S0161171291001138